# SDR IPXA2015020985603

- Difficulty date: January 22, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 97,865 hours, 16,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Damaged
- Location: Bs 1908-1920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK SEAT TRACK DAMAGE AT BS 1908 - 1920, LBL 98.5.  REPAIRED IAW EO B747-5310-56563-A.
